# SDR DALA13048763124

- Difficulty date: September 27, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 34,717 hours, 18,081 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 2B FORWARD EMERGENCY LIGHT INOPERATIVE, FOUND BROKE WIRE. REPAIRED BROKEN WIRE SEAT 2B, EMERGENCY LIGHT IAW A319-33-52.  OPS CHECKED NORMAL.
